# SDR CALA2024052701592

- Difficulty date: May 16, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION AFTER SCUFF PLATE REMOVAL,  FOUND SCRIBE LINES IN THE AREA UNDER SCUFF PLATE AT FUSELAGE SKIN 1L DOOR FWD & AFT LOWER CORNER. LOCATED BTW BS 287 & 347 BTW S20L & 21L.  THIS IS A CATEGORY B REPAIR.   PERFORMED INTERIM REPAIR OF FUSELAGE SKIN 1L DOOR, FWD AND AFT CORNER CRACKS & LOWER PERIMETER SCRIBE LINES AS PER EC/RA 5331- INTERIM REPAIR OF THE FUSELAGE SKIN 1L DOOR WAS SATISFACTORY.  PERFORMED & INSPECTED PER ECRA 5331-03104.   PER ECRA 5331-03104 AFTER ACCOMPLISHMENT OF INTERIM REPAIR; INITIATE A DTA DIP LOGPAGE TO ACCOMPLISH INSPECTION REQUIREMENTS ON FWD LH ENTRY DOOR CUTOUT LOWER CORNER REPAIR AREA AS PER PART 2 OF LATEST REVISION OF EC5331-03104 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES.  LOG 8066917 TOMC APPROVED: QC REVIEWED CREATED TO CONTACT ENGINEERING AFTER AIRCRAFT REACHES 32,000.
